# SDR AALA202406241941

- Difficulty date: May 18, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 72,147 hours, 33,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00512801
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 2 EACH EXTERIOR EMERGENCY LIGHTS ON WTB FAIRING 192DT INOPERATIVE. REPLACED EMERGENCY LIGHTS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-15.
